Alert archive / Oklahoma / Freeze Warnings in 2016
Freeze Warning 2, NWS Norman, OK
NWS Norman, OK issued this freeze warning at Mar 19, 2016, 9:25 AM CDT for 8 counties in Texas; 48 counties in Oklahoma. It took effect at Mar 20, 2016, 12:00 AM CDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 19, 2016, 9:25 AM CDT (14:25 UTC)
- In effect from
- Mar 20, 2016, 12:00 AM CDT
- Expired
- Mar 20, 2016, 9:00 AM CDT
- In force
- 9 hr
- Issued by
- NWS Norman, OK
All 56 counties
Alfalfa County, OK, Atoka County, OK, Beckham County, OK, Blaine County, OK, Bryan County, OK, Caddo County, OK, Canadian County, OK, Carter County, OK, Cleveland County, OK, Coal County, OK, Comanche County, OK, Cotton County, OK, Custer County, OK, Dewey County, OK, Ellis County, OK, Garfield County, OK, Garvin County, OK, Grady County, OK, Grant County, OK, Greer County, OK, Harmon County, OK, Harper County, OK, Hughes County, OK, Jackson County, OK, Jefferson County, OK, Johnston County, OK, Kay County, OK, Kingfisher County, OK, Kiowa County, OK, Lincoln County, OK, Logan County, OK, Love County, OK, Major County, OK, Marshall County, OK, McClain County, OK, Murray County, OK, Noble County, OK, Oklahoma County, OK, Payne County, OK, Pontotoc County, OK, Pottawatomie County, OK, Roger Mills County, OK, Seminole County, OK, Stephens County, OK, Tillman County, OK, Washita County, OK, Woods County, OK, Woodward County, OK, Archer County, TX, Baylor County, TX, Clay County, TX, Foard County, TX, Hardeman County, TX, Knox County, TX, Wichita County, TX, Wilbarger County, TX
The radar
The Norman radar (KTLX), 81 km from the middle of the area, began a volume at 14:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 2.4 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1703 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- -18 m²/s²
- 0-3 km storm-relative helicity
- -13 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
377 WWUS74 KOUN 191425 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 925 AM CDT SAT MAR 19 2016 OKZ004>029-033>035-192300- /O.EXP.KOUN.FZ.W.0001.000000T0000Z-160319T1400Z/ /O.UPG.KOUN.FZ.A.0002.160320T0600Z-160320T1400Z/ /O.NEW.KOUN.FZ.W.0002.160320T0500Z-160320T1400Z/ HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-HARMON-GREER-KIOWA- INCLUDING THE CITIES OF...BUFFALO...LAVERNE...ALVA...CHEROKEE... HELENA...CARMEN...MEDFORD...POND CREEK...LAMONT...WAKITA... PONCA CITY...BLACKWELL...SHATTUCK...ARNETT...GAGE...FARGO... WOODWARD...FAIRVIEW...ENID...PERRY...CHEYENNE...HAMMON... SEILING...VICI...TALOGA...LEEDEY...WEATHERFORD...CLINTON... WATONGA...GEARY...OKEENE...KINGFISHER...HENNESSEY...OKARCHE... GUTHRIE...STILLWATER...ELK CITY...SAYRE...CORDELL...BURNS FLAT... SENTINEL...ANADARKO...HINTON...YUKON...CONCHO...EL RENO... MUSTANG...OKLAHOMA CITY...CHANDLER...STROUD...PRAGUE...MEEKER... DAVENPORT...WELLSTON...CHICKASHA...TUTTLE...PURCELL...NEWCASTLE... BLANCHARD...NORMAN...MOORE...HOLLIS...MANGUM...GRANITE...HOBART... SNYDER 925 AM CDT SAT MAR 19 2016 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT SUNDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * TEMPERATURE...17 TO 30 DEGREES * IMPACTS...VEGETATION THAT HAS GREENED UP EARLY MAY BE DAMAGED OR DESTROYED BY THE SUBFREEZING TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE SENSITIVE PLANTS INDOORS OR COVER TO AVOID DAMAGE FROM FREEZING TEMPERATURES. && $$ OKZ036-038-192300- /O.EXP.KOUN.FZ.W.0001.000000T0000Z-160319T1400Z/ /O.NEW.KOUN.FZ.A.0003.160320T0500Z-160320T1400Z/ JACKSON-COMANCHE- INCLUDING THE CITIES OF...ALTUS...LAWTON 925 AM CDT SAT MAR 19 2016 ...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY MORNING... THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY MORNING. * TEMPERATURE...25 TO 30 DEGREES * IMPACTS...VEGETATION THAT HAS GREENED UP EARLY MAY BE DAMAGED OR DESTROYED BY THE SUBFREEZING TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE SENSITIVE PLANTS INDOORS OR COVER TO AVOID DAMAGE FROM FREEZING TEMPERATURES. && $$ OKZ030-031-192300- /O.UPG.KOUN.FZ.A.0002.160320T0600Z-160320T1400Z/ /O.NEW.KOUN.FZ.W.0002.160320T0500Z-160320T1400Z/ POTTAWATOMIE-SEMINOLE- INCLUDING THE CITIES OF...SHAWNEE...SEMINOLE...WEWOKA 925 AM CDT SAT MAR 19 2016 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT SUNDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * TEMPERATURE...29 TO 32 DEGREES * IMPACTS...VEGETATION THAT HAS GREENED UP EARLY MAY BE DAMAGED OR DESTROYED BY THE SUBFREEZING TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE SENSITIVE PLANTS INDOORS TO AVOID DAMAGE FROM FREEZING TEMPERATURES. && $$ OKZ032-037-039>048-050>052-TXZ083>090-192300- /O.NEW.KOUN.FZ.A.0003.160320T0500Z-160320T1400Z/ HUGHES-TILLMAN-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- INCLUDING THE CITIES OF...HOLDENVILLE...WETUMKA...FREDERICK... DUNCAN...PAULS VALLEY...LINDSAY...WYNNEWOOD...SULPHUR...DAVIS... ADA...COALGATE...WALTERS...TEMPLE...WAURIKA...RINGLING...RYAN... ARDMORE...TISHOMINGO...ATOKA...MARIETTA...THACKERVILLE...MADILL... KINGSTON...DURANT...QUANAH...CROWELL...VERNON...SHEPPARD AFB... WICHITA FALLS...MUNDAY...KNOX CITY...SEYMOUR...ARCHER CITY... HOLLIDAY...LAKESIDE CITY...SCOTLAND...HENRIETTA 925 AM CDT SAT MAR 19 2016 ...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY MORNING... THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY MORNING. * TEMPERATURE...28 TO 32 DEGREES * IMPACTS...VEGETATION THAT HAS GREENED UP EARLY MAY BE DAMAGED OR DESTROYED BY THE SUBFREEZING TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE SENSITIVE PLANTS INDOORS TO AVOID DAMAGE FROM FREEZING TEMPERATURES. && $$
2 follow-up statements
888 WWUS74 KOUN 191931 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 231 PM CDT SAT MAR 19 2016 OKZ032-036>048-050>052-TXZ083>090-200345- /O.UPG.KOUN.FZ.A.0003.160320T0500Z-160320T1400Z/ /O.EXA.KOUN.FZ.W.0002.160320T0500Z-160320T1400Z/ HUGHES-JACKSON-TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC- COAL-COTTON-JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN- HARDEMAN-FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- INCLUDING THE CITIES OF...HOLDENVILLE...WETUMKA...ALTUS... FREDERICK...LAWTON...DUNCAN...PAULS VALLEY...LINDSAY... WYNNEWOOD...SULPHUR...DAVIS...ADA...COALGATE...WALTERS...TEMPLE... WAURIKA...RINGLING...RYAN...ARDMORE...TISHOMINGO...ATOKA... MARIETTA...THACKERVILLE...MADILL...KINGSTON...DURANT...QUANAH... CROWELL...VERNON...SHEPPARD AFB...WICHITA FALLS...MUNDAY... KNOX CITY...SEYMOUR...ARCHER CITY...HOLLIDAY...LAKESIDE CITY... SCOTLAND...HENRIETTA 231 PM CDT SAT MAR 19 2016 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT SUNDAY. * TEMPERATURE...27 TO 32 DEGREES * IMPACTS...VEGETATION THAT HAS GREENED UP EARLY MAY BE DAMAGED OR DESTROYED BY THE SUBFREEZING TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE SENSITIVE PLANTS INDOORS TO AVOID DAMAGE FROM FREEZING TEMPERATURES. && $$ OKZ004>031-033>035-200345- /O.CON.KOUN.FZ.W.0002.160320T0500Z-160320T1400Z/ HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HARMON-GREER-KIOWA- INCLUDING THE CITIES OF...BUFFALO...LAVERNE...ALVA...CHEROKEE... HELENA...CARMEN...MEDFORD...POND CREEK...LAMONT...WAKITA... PONCA CITY...BLACKWELL...SHATTUCK...ARNETT...GAGE...FARGO... WOODWARD...FAIRVIEW...ENID...PERRY...CHEYENNE...HAMMON... SEILING...VICI...TALOGA...LEEDEY...WEATHERFORD...CLINTON... WATONGA...GEARY...OKEENE...KINGFISHER...HENNESSEY...OKARCHE... GUTHRIE...STILLWATER...ELK CITY...SAYRE...CORDELL...BURNS FLAT... SENTINEL...ANADARKO...HINTON...YUKON...CONCHO...EL RENO... MUSTANG...OKLAHOMA CITY...CHANDLER...STROUD...PRAGUE...MEEKER... DAVENPORT...WELLSTON...CHICKASHA...TUTTLE...PURCELL...NEWCASTLE... BLANCHARD...NORMAN...MOORE...SHAWNEE...SEMINOLE...WEWOKA... HOLLIS...MANGUM...GRANITE...HOBART...SNYDER 231 PM CDT SAT MAR 19 2016 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT SUNDAY... * TEMPERATURE...16 TO 30 DEGREES * IMPACTS...VEGETATION THAT HAS GREENED UP EARLY MAY BE DAMAGED OR DESTROYED BY THE SUBFREEZING TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE SENSITIVE PLANTS INDOORS OR COVER TO AVOID DAMAGE FROM FREEZING TEMPERATURES. && $$
530 WWUS74 KOUN 192357 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 657 PM CDT SAT MAR 19 2016 OKZ004>048-050>052-TXZ083>090-201400- /O.CON.KOUN.FZ.W.0002.160320T0500Z-160320T1400Z/ HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- INCLUDING THE CITIES OF...BUFFALO...LAVERNE...ALVA...CHEROKEE... HELENA...CARMEN...MEDFORD...POND CREEK...LAMONT...WAKITA... PONCA CITY...BLACKWELL...SHATTUCK...ARNETT...GAGE...FARGO... WOODWARD...FAIRVIEW...ENID...PERRY...CHEYENNE...HAMMON... SEILING...VICI...TALOGA...LEEDEY...WEATHERFORD...CLINTON... WATONGA...GEARY...OKEENE...KINGFISHER...HENNESSEY...OKARCHE... GUTHRIE...STILLWATER...ELK CITY...SAYRE...CORDELL...BURNS FLAT... SENTINEL...ANADARKO...HINTON...YUKON...CONCHO...EL RENO... MUSTANG...OKLAHOMA CITY...CHANDLER...STROUD...PRAGUE...MEEKER... DAVENPORT...WELLSTON...CHICKASHA...TUTTLE...PURCELL...NEWCASTLE... BLANCHARD...NORMAN...MOORE...SHAWNEE...SEMINOLE...WEWOKA... HOLDENVILLE...WETUMKA...HOLLIS...MANGUM...GRANITE...HOBART... SNYDER...ALTUS...FREDERICK...LAWTON...DUNCAN...PAULS VALLEY... LINDSAY...WYNNEWOOD...SULPHUR...DAVIS...ADA...COALGATE... WALTERS...TEMPLE...WAURIKA...RINGLING...RYAN...ARDMORE... TISHOMINGO...ATOKA...MARIETTA...THACKERVILLE...MADILL... KINGSTON...DURANT...QUANAH...CROWELL...VERNON...SHEPPARD AFB... WICHITA FALLS...MUNDAY...KNOX CITY...SEYMOUR...ARCHER CITY... HOLLIDAY...LAKESIDE CITY...SCOTLAND...HENRIETTA 657 PM CDT SAT MAR 19 2016 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT SUNDAY... * TEMPERATURE...16 TO 32 DEGREES * IMPACTS...VEGETATION THAT HAS GREENED UP EARLY MAY BE DAMAGED OR DESTROYED BY THE SUBFREEZING TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE SENSITIVE PLANTS INDOORS OR COVER TO AVOID DAMAGE FROM FREEZING TEMPERATURES. && $$ KURTZ
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this freeze warning went out at Mar 19, 6:46 AM CDT, 2 hours 39 minutes earlier.
Area forecast discussion, Mar 19, 6:46 AM CDT, 2 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
646 AM CDT SAT MAR 19 2016
.DISCUSSION...
&&
.AVIATION...
VFR CONDITIONS ARE EXPECTED. NORTH WINDS WILL GUST MODERATELY THIS
AFTERNOON THEN BECOME LIGHT TONIGHT AS THE AIRMASS SETTLES OVER
OKLAHOMA.
&&
.PREV DISCUSSION... /ISSUED 517 AM CDT SAT MAR 19 2016/
DISCUSSION...
AFTER A COOL AND MOSTLY CLEAR WEEKEND, THE AIRMASS WILL MOVE
QUICKLY EAST AND BE REPLACED BY AN APPROACHING UPPER RIDGE AND
SOUTHWEST BOUNDARY LAYER WINDS MONDAY AND TUESDAY. WILDFIRE
POTENTIAL WILL INCREASE, ESPECIALLY TUESDAY, WHEN THE UPPER RIDGE
PASSES AND STRONGER SOUTHWEST FLOW ARRIVES AHEAD OF A MID-LEVEL
TROUGH OVER THE GREAT BASIN. MINIMUM RH IS EXPECTED TO BE AROUND
10 PERCENT WITH GUSTY SOUTHWEST WINDS TUESDAY. FIRE WEATHER
CONDITIONS MAY PERSIST INTO WEDNESDAY IN AT LEAST PART OF WESTERN
OKLAHOMA AND ADJACENT AREAS OF TEXAS BEFORE A COLD FRONT MOVES
IN FROM THE NORTH. MODELS DIFFERE IN THE INTENSITY OF THE UPPER
TROUGH THAT FOLLOWS THE FRONT; HOWEVER, SUFFICIENT MOISTURE AND
LIFT ARE EXPECTED FOR A GOOD CHANCE FOR RAIN AND THUNDERSTORMS IN
THE EASTERN HALF OF OKLAHOMA LATER WEDNESDAY OR THURSDAY. COOLER
AND DRIER CONDITIONS WILL FOLLOW THURSDAY NIGHT AND FRIDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 56 29 54 33 / 0 0 0 0
HOBART OK 57 28 55 34 / 0 0 0 0
WICHITA FALLS TX 59 31 57 34 / 0 0 0 0
GAGE OK 53 21 56 33 / 0 0 0 0
PONCA CITY OK 53 26 52 31 / 0 0 0 0
DURANT OK 58 33 55 34 / 0 0 0 0
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FREEZE WATCH FROM LATE TONIGHT THROUGH SUNDAY MORNING FOR
OKZ004>031-033>035.
FREEZE WARNING UNTIL 9 AM CDT THIS MORNING FOR OKZ004>029-
033>036-038.
TX...NONE.
&&
23/09/09Hazardous weather outlook, Mar 19, 4:58 AM CDT, 4 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORMAN OK 458 AM CDT SAT MAR 19 2016 OKZ004>048-050>052-TXZ083>090-201015- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 458 AM CDT SAT MAR 19 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT... .FREEZING TEMPERATURES... TEMPERATURES EARLY THIS MORNING WILL BE BELOW FREEZING ACROSS MUCH OF WESTERN...CENTRAL...AND NORTHERN OKLAHOMA. A FREEZE WARNING IS IN EFFECT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... .FIRE WEATHER... ELEVATED TO NEAR CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED FROM SUNDAY THROUGH THURSDAY...WITH THE WORST CONDITIONS ON MONDAY AND TUESDAY. WARM AND DRY CONDITIONS...ACCOMPANIED BY STRONG WINDS...WILL GREATLY INCREASE THE RISK OF WILDFIRES. THE GREATEST RISK OF WILDFIRES WILL BE ACROSS WESTERN OKLAHOMA AND WESTERN NORTH TEXAS. .FREEZING TEMPERATURES... TEMPERATURES ARE EXPECTED TO DROP TO...OR BELOW...FREEZING AGAIN SUNDAY MORNING ACROSS NEARLY ALL OF OKLAHOMA...AND POSSIBLY A SMALL PART OF NORTH TEXAS. A FREEZE WATCH IS IN EFFECT. .THUNDERSTORMS... THERE WILL BE A CHANCE OF THUNDERSTORMS WEDNESDAY NIGHT AND THURSDAY. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 19, 9:25 AM CDT | Freeze Watch | OUN | Archer, Baylor, Clay, Foard, Hardeman, Knox and 2 more | 5 hr |
Nearby
Freeze Warnings in Oklahoma, 2016Freeze Warnings in Texas, 2016Every freeze warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.